| Catalog Number |
305487 |
| Medical Device Problem Code |
Compatibility Problem (2960)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the lid is hard to close.The temporary lid function does not work.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
Additional Manufacturer Narrative
Investigation summary: no photo or sample was received for the customer's complaint of lid issues.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.The manufacturer has been notified of this occurrence.A device history record review could not be performed because a lot number was not provided by the customer.
Event or Problem Description
Codes update.